# SDR SWIA971592

- Difficulty date: November 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Engine: Ge CF343A1
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De-Ice Sys
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT MESSAGE WITH -A/I+ ON LEFT WING LEADING EDGE RED ON ANTI-ICE SYNOPTIC PAGE.  RETURNED TO SLC. LEFT WING SUFFICIENT OVERHEAT SENSOR CHANGED.  OPS CHECK GOOD.
